# SDR GAIA03103

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2, FOUND MAIN CABIN SEAT TRACK CORRODED BS 360 BL0.  ERF FASI N/R 53268, REPLACED SEAT TRACK BS 344-480 BL 0 PER B727 SRM 53-10-5 FIG 7.  (M)
